Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Thinderella

feeling of faintness by Accutan?

I am off Accutane since nearly 2 weeks now and 3 weeks ago I had a very hard feelig of faintness and last weekend again. It was terrible and I was really afraid that I passed out. Could this be from Accutane? .... I mean, during the herapy I didnt have any feelings like this

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×